MathSciNet Relay Station
MathSciNet bibliographic data
MR1785578 14F40 (14F10)
Dimca, Alexandru; Maaref, Fayçal; Sabbah, Claude; Saito, Morihiko Dwork cohomology and algebraic $\scr D$-modules. Math. Ann. 318 (2000), no. 1, 107–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement